| Model Number |
1440 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is used for treatment not diagnosis.The ventricular assist system is indicated for use as a bridge to cardiac transplantation and destination therapy in patients who are at risk of death from refractory end-stage left ventricular heart failure.The system is designed for in-hospital and out-of-hospital settings.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient's controller dc adapter was not providing power.The controller dc adapter was replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
The controller dc adapter was returned for evaluation.Various analyses were conducted and reviewed in order to evaluate the performance of the device in relation to the reported event.Failure analysis of the returned device revealed that the controller dc adapter passed visual examination and functional testing.The controller dc adapter was able to adequately provide power to a test controller.As a result, the reported event could not be confirmed.Based on the investigation conducted, a possible root cause of the reported event may be attributed to a marginal connection between the controller and controller dc adapter.If information is provided in the future, a supplemental report will be issued.